# SDR 07FDEA01592

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,819 hours, 34,942 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39854021
- Part serial: P2713
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT CABIN ALTITUDE WAS  NOTED AT 7,500' CLIMBING THRU FL220 WITH BOTH PACKS ON AND CARGO HEAT OUTFLOW VALVE CLOSED.  SWAPPED BLEEDS WITH NO EFFECT.  ATTEMPTED STANDBY MODE AS WELL AS MANUAL MODE WITH NO EFFECT.  OUTFLOW VALVE WAS FULLY CLOSED IN DC MODE WITH NO EFFECT.  TROUBLESHOOTING PRESS PROBLEM.  ON BLOCK IN FOUND ALL DOORS SECURE AND PER CREW DE-BRIEF PACKS APPEARED TO BE OPERATING NORMALLY.  FOUND RT PACK VALVE FAILED CLOSED.  REMOVED AND REPLACED RT FWD PACK VALVE IAW MM 21-55-071-0.  PRESS OPS CK GOOD PER MM 21-31-000-5.
